Top answers from doctors based on your search:
Disclaimer

what are the dangers of zyrtec

A 41-year-old member asked:
Dr. Jeff Durgin
20 years experience General Surgery
Overdose: As with any medication, it is possible to overdose on zyrtec (cetirizine). While symptoms will vary, based on certain factors, reported symptoms inclu ... Read More
Dr. Oscar Novick
58 years experience Pediatrics
Overdose: If this was a suicide attempt you should seek help from a psychotherapist or psychiatrist after you recover from overdose.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 41-year-old member asked:
Dr. Brant Ward
13 years experience Allergy and Immunology
Sleepiness for some: For some people, zyrtec can make them a bit sleepy (usually much less than first generation antihistamines like benadryl, (diphenhydramine) though). T ... Read More
5
5 thanks
A 35-year-old female asked:
Dr. Ibrahim Al-Sanouri
27 years experience Allergy and Immunology
No : Just try to avoid taking any other anti histamine for the next 24 h you may also avoid driving to tuning heavy machinery as u naught be sleepy.
6
6 thanks
A 22-year-old female asked:
Dr. Nayla Mumneh
29 years experience Allergy and Immunology
Zyrtec (cetirizine): Is very safe for long term use.
A 49-year-old member asked:
Dr. John Norvell
21 years experience Allergy and Immunology
No: There are people that are prescribed zyrtec (cetirizine) up to four times a day for various conditions. It should be no problem to take zyrtec (cetir ... Read More
1
1 comment
11
11 thanks
A 30-year-old female asked:
Dr. Prakash Bhoopalam
43 years experience Pediatrics
Probably not!: You have to have the child seen by an allergist to see if something is triggering hives. Sometimes there is no good explantation for the hives but ... Read More
2
2 thanks
A 42-year-old male asked:
Dr. Andrew Murphy
29 years experience Allergy and Immunology
Stop: If any medications causes side effects it is probably best to not use that medication again. Most times there are other choices.
A male asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Depends: on the condition, some would take it for years, but if you need it for long, better run it by tour doctor, best wishes
A male asked:
Dr. Nadya Hristeva
6 years experience Pharmacology
Yes, it is safe.: Because Zyrtec is not a slow release tablet, it can be safely broken in half. Zyrtec also exists as orally disintegrating tablets and oral solution wh ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month